# SDR AU001211

- Difficulty date: December 20, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 7823011
- Condition: Galled
- Location: Prop Hub
- Part time: 8,000 cycles
- Component: Prop Hub, Hamstd, 7827015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB BLADE RETAINING BEARING OUTER RACE GALLED. FOUND DURING SCHEDULED BLADE CHANGE.
